# SDR AALA202106309005

- Difficulty date: June 29, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N929NN
- Make and model: Boeing 737823
- Aircraft serial: 33322
- Aircraft time: 24,120 hours, 10,001 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN DOOR 1R SLIDE GIRT BAR CLIP LOOSE ON FORWARD SERVICE DOOR. SECURED R1 GIRT BAR CLIP PER AMM 25-66-02.
